# SDR DLM88090562

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056538
- Condition: Out Of Limits
- Location: Sta 918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 54 FS 918 FOUND TO BE OUT OF LIMITS.  REPAIRED RBL 54 SEAT TRACK IAW SRM 53-05 FIG 4.
